# SDR 96FDEA01338

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Nr 1 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT F/O'S NR 1 WINDOW O/B POST AT UPPER CORNER.  CRACK LENGTH VERIFIED BY NDT HFEC, CRACK WAS STOP DRILLED AND VERIFIED BY NDT HFEC REPAIR DOUBLER INSTALLED PER SRM 53-30-3.
